# SDR SWAA2014121735115

- Difficulty date: October 26, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N7712G
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 31,446 hours, 14,106 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE FLAP CAM TRACK ARM, INBD ATTACH BRACKET CRACKED.  R & R BRACKET IAW SRM.
